# SDR SWAA2024062505051

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 46,160 hours, 28,291 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat 11f
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT SEAT 11F RECLINES TO THE POINT OF INPEDING THE EXIT ROW<[01] ADUSTED SEAT 11F SEAT ULTRALOCK ACTUATOR LOCKING NUT PER CMM 25-23-67
